# SDR CA000920014

- Difficulty date: August 16, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291018
- Condition: Misinstalled
- Location: Rt Engine
- Component: Dual Magneto
- Stage of operation: TO
- How discovered: C
- Nature of condition: W, R
- Precautionary procedure: A

## Discrepancy

(CAN)  FUEL SYSTEM CONTAMINATION.  LEAVING GROUND ON TAKEOFF, RT ENGINE AGAIN SURGED, COMMITTED TO CONTINUE TAKEOFF - PILOT COMPLETED CIIRCUIT BACK TO BASE.  NOTE:  SINCE LAST REPAIR; CLEANING FUEL, A/C HAD FLOWN TWICE FOR 3-4 HOURS , NO INCIDENT.  AGAIN, FOUND SOME LEFT OVER PARTICLES IN FUEL.  AFTER REPAIRS:   RUN-UP OK, BUT AMES EXPERIENCED EARS DETECTED SOME PUFFING UNEVEN.  MAGNETO TIMING CHECKED:  SHOWED (DUAL MAG) 17 - 15 DEGREE BTDC.  RETIMER:  LT AT 20 DEGREES  PER MAN. GIVING RT 18 DEGREES IN LIMITS OF 3 DEGREES.  REPLACED LOWER PLUGS.  GROUND RUN OK.  AIRCRAFT IN-FLIGHT  AT THIS TIME.  (X)
